# SDR SIMA20140515004

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 35,868 hours, 32,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15847
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP & RT & LT OVERWING LIGHTS INOPERATIVE.  R & R NR 4 BATTERY CHARGER & THE BATTERY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD AT THIS TIME.
